# SDR MALA040205

- Difficulty date: February 5, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 14,258 hours, 15,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 339 LEFT HD 11 INCHES BELOW STR SL1632 DENT FOUND TO BE OUT OF LIMITS.  MX CUT OUT DAMAGED AREA FABRICATED AND INSTALLED A DOUBLER REPAIR IAW MESABA EO S53035.  A/C RELEASE DATE 2/26/04.
